# SDR UPS97222087

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, LT INTERCOSTAL IS CRACKED BS 1367 FIN STA 22.5.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED PER SRM 51-40-3 AND 51-30-02.
